# SDR USAA051119

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 16,336 hours, 16,336 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND Y-765 FLOORBEAM CORROSION (RT) 7" AFT OF STA 66 AROUND ATTACH HOLES.  REMOVED AND REPLACED BEAM WITH IDENTICAL PART NUMBER PER SRM 51-72-11, DEFECT SIZE: 1 X 1".
